It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey LC,

"Some" of the pain may be from withdrawals, however you really seem to be in alot of pain regardless. I can see why your doctor would suggest another drug with a longer half-life.

When we use opiates, our body eventually becomes tolerant to our particular dose - that's why the Norco isn't working as well for you anymore. Your tolerance has increased, thus needing more Norco to help with the pain. You said you don't even get high from the Norco anymore. The longer you take an opiate, the higher your tolerance. When I stopped getting high from Percocet, I just took more and more (that's when I realized I was addicted).

So, basically you have two choices...

1. Stop taking the Norco and see if you can manage your pain with something non-narcotic.

2. Talk to your doctor about something stronger - However, if you choose to continue with an opiate for your pain, talk to your doctor about your concerns (addiction).

Hope you had a good weekend :)
emsmom





All times are GMT -7. The time now is 08:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!